On reducible monodromy representations of some generalized Lamé equation

Zhijie Chen, Ting Jung Kuo, Chang Shou Lin, Kouichi Takemura

Research output: Contribution to journalArticle

2 Citations (Scopus)


In this note, we compute the explicit formula of the monodromy data for a generalized Lamé equation when its monodromy is reducible but not completely reducible. We also solve the corresponding Riemann–Hilbert problem.

Original languageEnglish
Pages (from-to)679-688
Number of pages10
JournalMathematische Zeitschrift
Issue number3-4
Publication statusPublished - 2018 Apr 1


ASJC Scopus subject areas

  • Mathematics(all)

Cite this